Atypical antipsychotic (clozapine) self-poisoning in late pregnancy presenting with absent fetal heart rate variability without acidosis and delayed peristalsis in the newborn baby: A case report
Article first published online: 29 JUL 2009
© 2009 The Authors. Journal compilation © 2009 The Royal Australian and New Zealand College of Obstetricians and Gynaecologists
Australian and New Zealand Journal of Obstetrics and Gynaecology
Volume 49, Issue 4, pages 442–444, August 2009
How to Cite
NOVIKOVA, N., CHITNIS, M., LINDER, V. and HOFMEYR, G. J. (2009), Atypical antipsychotic (clozapine) self-poisoning in late pregnancy presenting with absent fetal heart rate variability without acidosis and delayed peristalsis in the newborn baby: A case report. Australian and New Zealand Journal of Obstetrics and Gynaecology, 49: 442–444. doi: 10.1111/j.1479-828X.2009.01017.x
- Issue published online: 29 JUL 2009
- Article first published online: 29 JUL 2009
- Received 14 February 2009; accepted 5 March 2009.; DOI: 10.1111/j.1479-828X.2009.01017.x
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.